# SDR MWEA011422

- Difficulty date: November 4, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 45,174 hours, 15,976 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED HOT INSULATION ODOR IN VICINITY OF ROW 12/13.  REPLACED BALLAST.
